# SDR DL76L970773

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BPS73
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY TRACK LIGHTING INOP FROM ROWS 23 TO28L.  FOUND BAD FUSE IN CHARGER OF BATTERY PACK 9009.  REMOVED AND REPLACED CHARGER PER MM.  OPS NORMAL.
